ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuznetsov A. P., Kuznetsov S. P. Answer to the problem. Izvestiya VUZ. Applied Nonlinear Dynamics, 1993, vol. 1, iss. 3, pp. 129-130. DOI: 10.18500/0869-6632-1993-1-3-129-130

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 26)
Language: 
Russian
Article type: 
Article

Answer to the problem

Autors: 
Kuznetsov Aleksandr Petrovich, Saratov Branch of V. A. Kotelnikov Institute of Radioengineering and Electronics of the RAS
Kuznetsov Sergey Petrovich, Saratov Branch of V. A. Kotelnikov Institute of Radioengineering and Electronics of the RAS
Abstract: 

In the “Methodological Notes” section we offer you a solution to a problem published in the previous issue.

Key words: 
Reference: 

-

Received: 
05.10.1993
Accepted: 
10.12.1993
Published: 
12.01.1994